# SDR CA061116006

- Difficulty date: November 16, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 17,555 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1014302051
- Condition: Cracked
- Location: Bs 251
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABIN BOTTOM SKIN FOUND CRACKED ADJACENT TO ROTATING BEACON DOME MOUNTING. REPAIR DRAWING REQUESTED. (TC NR 20061116006)
